# SDR JBXA970013

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11486
- System (JASC): 2213 · Flight Controller
- Part: Fcc
- Part number: 6227476411
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

RDU - FLT 771 - AIR RETURN DUE TO RUDDER FAULT 1 AND 2, STABILIZER TRIM 1 AND 2 AND YAW DAMPER 1 AND 2 FAULTS ALSO, HAD AFCAS MX REQUIRED MESSAGE.  REMOVED AND REPLACED FLT CONTROL COMPUTER NR 1 (FCC NR 1).  OPS CHECK GOOD IAW AMM 22-11-01.  OPS CHECK OF RUDDER 1 AND 2 STABILIZER TRIM 1 AND 2 ON AFCAS GOOD, NO PRESENT FAULTS NOTED.  (M)
